Depression in MS can be caused by a number of things. It is important to try and identify which ones might be affecting you in order to address them:
1. Depression may be a side effect of a medication you are taking. Interferons can have this effect on some people e.g.
2. Other MS or drug side effects may be interfering with your sleep. Sleep disturbance can cause depression
3. It could be the effect of MS on your brain physiology
4. It could be psychological depression from having a sucky disease
5. It could be a combination of the above
I'm sure your physician can add to this list, but don't discount #1 above. Changing a medication (rather than taking a new one) can make a big difference. Various anti-depressants can be very helpful for some of these. You might need to try a number of them, because they tend to be pretty specific to individuals. If you have relatives who have responded well to a particular anti-depressant you might start with the same one as effectiveness seems to run in families.